Neurology Community
Sudden onset of nystagmus and tinnitus?
About This Community:

This forum is for questions and support regarding neurology issues such as: Alzheimer's Disease, ALS, Autism, Brain Cancer, Cerebral Palsy, Chronic Pain, Epilepsy, Headaches, MS, Neuralgia, Neuropathy, Parkinson's Disease, RSD, Sleep Disorders, Stroke, Traumatic Brain Injury.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Sudden onset of nystagmus and tinnitus?

For the past week (maybe longer but that's when I noticed it) I've been having pretty extreme tinnitus when I go to sleep - I don't hear anything during the day but when I lay down to sleep my ears are ringing and when I wore earplugs one night it felt like the noise was pulsating and was causing discomfort. In addition to that my vision has been weird - I have bouts of slightly blurred or distorted vision and quick, uncontrollable vibrating back and forth of my eyes (I've noticed this before but it was rare, now it's happening multiple times a day).

I have chronic migraines so I figured the vision may just be an aura but no headache yet and it's been happening for a few days.

I just started taking Wellbutrin XL 300 mg/day about three weeks ago, could it be attributed to that? Has anyone had similar symptoms?
3 Comments Post a Comment
Blank
562511_tn?1285907760
Hi.  It is possible that the Wellbutrin is causing the tinnitus, blurred vision, and possibly worsening the eye movements. (nystagmus?)

I would suggest calling your doctor right away and see what he/she might say.

Several years ago I had an adverse affect from Wellbutrin at my 2nd week to stop smoking  I experienced a sensory overload of sorts, like what I imagine would be like  a bad LSD "trip."  Ended up in ER, given a shot to counteract the Wellbutrin and went on my merry way.

Be sure that your doc know of all other meds you might be taking too.

Good luck and hope this all goes away for you soon.



  
Blank
1268057_tn?1399131913
Will agree with Karen99.....this could be related to the Wellbutrin.  

I have had similiar symptoms before and in my case it was related to an inner ear issue.  I think the inner ear issue was brought on by a medication I took, but my then physician disagreed.  Nevertheless, I had to deal with this crap and it wasn't any picnic to say the least.  

You should inform your physician IMMEDIATELY about this.  
Blank
Avatar_n_tn
thanks for the advice. I told my doc and we're stopping the wellbutrin. I've already lowered my dose and the ringing got less intense, so hopefully it goes away completely soon!
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Neurology Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Neurology Answerers
338416_tn?1260996698
Blank
jensequitur
Fort Worth, TX
620923_tn?1405964489
Blank
selmaS
Allentown, PA
10389859_tn?1409925468
Blank
Foggy2
1780921_tn?1384615710
Blank
flipper336
Chandler, AZ
352007_tn?1372861481
Blank
LisaJF
900662_tn?1380159390
Blank
johnniebear
chicago area, IL